# SDR DALA2025120208789

- Difficulty date: November 30, 2025
- Submitted: December 2, 2025
- Operation: Air carrier
- Aircraft: N411DX
- Make and model: Airbus A330-941
- Aircraft serial: 1991
- Aircraft time: 20,771 hours, 2,431 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT 3411, DURING PDC INTERIOR CK. FOUND 2L DOOR AFT EMER. ESCAPE PATH FLOOD LIGHT DAMAGED. CORRECTIVE ACTION: REPLACED EMER. ESCAPE PATH FLOOD LIGHT REF. A330 IPC 33-51. OPS CKS GOOD. (LP 7971768)
